# SDR SWAA2023090687233

- Difficulty date: August 8, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 59,226 hours, 35,397 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BS907 PLUS 11INCH AND RBL12 AFT CARGO COMPARTMENT 2023-490602<[01] REPLACED ANGLE - SUPPORT LOCATED BS907 PLUS 11INCH AND RBL12 AFT CARGO COMPARTMENT IAW B737-700 SRM-51-40-02 AND DWG-147A7221 REV: - SEE INDIVIDUAL SIGN-OFF BELOW;[02] COMPLETE TASK CERTIFIED
